# SDR FDEA201007282709

- Difficulty date: July 28, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STATION 480 - 620, LBL 45 REMOVED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792 7178T6511 DIMS 206", FABRICATED 2 ANGLES USING BAC1503-100122 7178-T6 DIMS 14" X 2 1/2" AND ONE STRAP USING 7075-T6 .250 DIMS 9" X 2" AND INSTALLED IAW SRM 53-10-5.
